# SDR DHL9970103D

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5751 · Ailerons
- Part: Casting
- Part number: 6521733U997
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, LEFT WING I/B AILERON LOWER INPUT CASTING IS CORRODED.  REMOVED AND REPLACED CASTING PER SRM 59-50-1.  REBALANCE NOT REQD PER SRM 51-80-1.  RERIGGED PER MM 27-10-0.
